Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plz Help! TMI.

i started taking an antidepressant and now i can't climax. i feel to where im almost there and then it doesn't happen. this is a real struggle for me and my relationship. this medicine is really the one that works but these sexual side affects are horrible, but without them im an anxious wreck. Anything i can do that my help me achieve orgasm or anyone experiencing this and know would mind sharing what works for them?? Thanks.

Answer Question
 
Anonymous

Asked by Anonymous at 12:45 PM on Dec. 23, 2008 in Relationships

Answers (12)
  • i heard today on here, there's a cream you can put on your clitoris that will help you climax and a really good one too, lol. Just look for the question and ask the girl where you can get it!! Try that...or try other way's to climax, a clitoral orgasm might not be as great as a G spot one..but your med's and state of mind are much more important then an orgasm right?!
    Anonymous

    Answer by Anonymous at 12:47 PM on Dec. 23, 2008

  • You may just need to take more time in order to reach a full climax or you may need to manually bring yourself over or have SO do it for you when you know tyou're getting close. Your mental health is mst important here but I can totally understand that the lack of O is causing difficulties in your relationship. Talk your partner and make sure they know what's going and ask for help from them in order to get you there. Communication is best, always. have you thought about trying some toys in the bedroom? They may bring about an element of intrigue and make it easier to climax. And if not I'm sure you and your SO could have a greaat time playing with them.
    tat2edmommyof2

    Answer by tat2edmommyof2 at 12:53 PM on Dec. 23, 2008

  • Hang in there. Yes, this is a bad side effect, but you need the anxiety meds more right now. You won't be taking them forever (hopefully). As you chemical balance changes over time, you may not need the meds. Calm down, it's not the end of the world. If your SO loves you, YOU not being able to cum shouldn't affect your relationship!
    hopelessnance

    Answer by hopelessnance at 1:09 PM on Dec. 23, 2008

  • You should talk to your doctor. They may be able to adjust the dosage or prescribe a different one.
    Good luck.
    SusieD250

    Answer by SusieD250 at 1:12 PM on Dec. 23, 2008

  • Talk to your doctor about switching medications. Wellbutrin has NO sexual side effects.
    feesharose

    Answer by feesharose at 1:12 PM on Dec. 23, 2008

  • the same thing is happening with me i just started about a month ago...and my sex drive has completly just went away.feel free to message me we can talk about it.
    karliesmom0506

    Answer by karliesmom0506 at 1:15 PM on Dec. 23, 2008

  • I have had the same problem, and had a lot of help with the cream called "Finally!" (haha) It's a little expensive, but since you only need a tiny drop of it, the tiny tube lasts forever. Make sure you wipe it off (the instructions say to apply it for 5 minutes, then wipe it off), otherwise it can have a numbing affect. You can find it right next to the condoms and KY even at Wal-Mart.
    mamapotter

    Answer by mamapotter at 1:17 PM on Dec. 23, 2008

  • i would talk to the prescribing doc about it- they might not know that you are having this side affect and they could possibly give you a different med that wont cause it.
    vakatia

    Answer by vakatia at 2:08 PM on Dec. 23, 2008

  • the only thing i can suggest is to wait a long time before you try to have sex again. at least a week. personally, the longer i wait, the easier it is for me to orgasm. another thing to try would be to continue forplay until you feel like you are about to orgasm, then let him enter you when you feel like your begging for it. hopefully that will help you finish.
    marci2babies

    Answer by marci2babies at 5:16 PM on Dec. 23, 2008

  • I would definately talk to the doctor about it and see if they can switch medications or dosage.
    MizLee

    Answer by MizLee at 5:18 PM on Dec. 23, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.